Ob-Gyn questions? Ask a gynecologist online.
Do you have any discharge?
Have you taken any medications any time?
When was the last checkup with your Doctor?
Though abnormal smelly discharge is not a known side effect of Adderall,loss of appetite is.
Smelly discharge is usually seen in a form of change in pH of the vagina(low sugars won't change vaginal Ph though diabetes with high blood sugars does).However certain practices like douching may change it and make the vagina more prone for infections by bacteria which are naturally present in vagina causing Bacterial vaginosis.Sometimes birth control too may change the pH.
About the discharge,try using some probiotics(lactobacillus)available over the counter or even yoghurt.Use a panty linner which absorbs the discharge(which is normal in your case)and decrease the smell.Avoid douching too.
I hope this helps you.
Two weeks ago, I started to have kidney pain, willing to